MathSciNet Relay Station
MathSciNet bibliographic data
MR1163337 (94d:53003) 53A04 (53C42)
Weiner, Joel L. Isoperimetric inequalities for immersed closed spherical curves. Proc. Amer. Math. Soc. 120 (1994), no. 2, 501–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement